John Barwise & Lawrence Moss, Vicious Circles: On the Mathematics of Non-Wellfounded Phenomena [Book Review]

Journal of Logic, Language and Information 6 (4):460-464 (1997)
  Copy   BIBTEX

Abstract

This is a review of Vicious Circles: On the Mathematics of Non-Wellfounded Phenomena, written by Jon Barwise and Lawrence Moss and published by CSLI Publications in 1996.

Author's Profile

Varol Akman
Bilkent University

Analytics

Added to PP
2009-01-28

Downloads
93 (#60,060)

6 months
37 (#34,594)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?